# SDR REXA201100070

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8837A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 17,195 hours, 14,799 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6001060273
- Part serial: 4348496
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS (205 LOCATIONS), ON THE UPPER SKIN ON LT FLIGHT SPOILER, THE MAXIMUM DENT DEPTH IS .011" AND THE MINIMUM IS .001".  TEMPORARY REPAIR IAW BOMBARDIER REO 60LR-57-73-138.  INSPECT DENTED AREAS FOR ANY DAMAGE PROPAGATION (TAP TEST FOR DELAMINATION AND VISUAL INSPECT FOR CRACKS INITIATION) AT INTERVALS NOT EXCEEDING 300 FLIGHT HOURS.  PERMANENT REPAIR OR REMOVE AND REPLACE DAMAGED LT FLIGHT SPOILER WITHIN 700 FLIGHT HOURS.
